just got the new suboxone strips and they are supposed to be 30% more effective anybody on these and re they better than the pills?
- 28 Sep 2010 by oxyaaron
Added 28 Sep 2010:
well so far thestrips are doing about the same as the pills but i am getting more headaches since i started the strips i am going to wait and see what happens
5 Nov 2011
After many years of Suboxone therapy I am highly disappointed with the film. Firstly, it is a defective product. Suboxone film cracks and crumbles, the film is sometimes in brittle pieces when the packet is opened. I have contacted Reckitt, the distributor, and they are "looking into the issue" at the manufacturing facility.
If the physical structure of the film can not remain intact then I can guarantee you that the pharmacological chemistry of the product is also compromised. Bad news!
The tablets were much more effective, and didn't leave your tongue feeling numb and sore.
All things considered, the film is an inferior product to the sublingual tablets.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
everything was fine untill about 3 weeks ago when these strips entered my life.i took one it started with being irrateable as a hornet 4 a couple of ...
1 answer • 18 Oct 2010
HI, some1 pls help asap i am taking subuxone strips right now and after a year being off roxys, I have not relapsed in the year on suboxone. I ...
2 answers • 6 Jun 2011
I have been on Suboxone for three years. My doctor switched me to the strips 2 months ago. Previously I started getting mild edema which now is very ...
2 answers • 28 Jun 2011
Usually he takes 80mg methadone a day to survive. On Tuesday he took 120mg because he knew he was getting suboxone the next day. Wednesday he took ...
5 answers • 24 Jul 2011
Medication - Suboxone taper for Oxy dependence...it does work! I'm 29 & have been on oxycodone 150mg
... + daily for 5 years due to a spinal injury. So sick of feeling the Oxy rollercoaster that I decided to quit opioid treatment w/a ...
2 answers • 21 Nov 2011